See Alike in...

Alike App

Browser

Jux

794d

Hey is anyone or did anyone go through feelings of fuzziness or tingly. As if your physically feeling high but you haven’t taken any drugs or alcohol? For nearly a week now, I’m been feeling pins and needles, tingly, fuzzy, everything I touched feels like negative energy,etc. There’s no pain or anything. The best example I can give is that you get numbed by the dentist and you can feel your tongue moving around but you can’t feel your tongue touching the other parts of your mouth. That’s how most of my whole body feels. I see see it moving and I can see me interacting with things but I can feel it as normally as I would before I felt like this. Please help if you’ve been through this or anything similar and if you found a term for it or figured out what kinda caused it.

Top reply
    • Jux

      765d

      @Jux Can we talk more please. Has the feeling ever went away? It went Away for me but today it has literally came back and I’m very upset about it.

    • Jux

      775d

      Omg exactly!!! I was feeling high but didn’t take any drugs! I went to my rheumatologist and she couldn’t make anything of it. It frightens me to know no one knows what’s going on. And thank you for letting me know that I’m not the only one. Means much!❤️❤️

      • Jux

        765d

        @Jux Can we talk more please. Has the feeling ever went away? It went Away for me but today it has literally came back and I’m very upset about it.

    • vcr

      776d

      Hey! i have gone through this exact feeling but thought i was alone in this! unfortunately i dont know the term for it or what causes it. i also described it as feeling high but havent taken any drugs ect. i am glad to know i wasnt going crazy and it wasnt just me! you are not alone 🤍🤍

    • karinad

      777d

      Hi! I made a discord channel for those specifically with autoimmune conditions to help each other out. you can join here: https://discord.gg/3hZt9vCwR5

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion